# SDR AALA20060442

- Difficulty date: July 4, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT  MOUNTED EMERGENCY LIGHTS AT ROWS 15 TO 25 ARE INOPERATIVE.  REPLACED BATTERY PACK M10953 FOR SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 15 T 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
